# SDR HEEA087511

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,698 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000023
- Part serial: 1604
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER HAS STATIC IN FLIGHT. SHOP REPAIR.
